# SDR USAASB01197

- Difficulty date: July 8, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FOUND MID-CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
